Generalization of the internal approximation method for the simultaneous stabilization problemстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 10 апреля 2019 г.

Работа с статьей


[1] Il’in A. V., Fursov A. S., Maltseva A. V. Generalization of the internal approximation method for the simultaneous stabilization problem // Differential Equations. — 2018. — Vol. 54, no. 12. — P. 1669–1673. We develop the internal approximation method for constructing algorithms that allow one to seek stability sets for finite families of homogeneous affine polynomials. Under certain assumptions, the complex problem of synthesis of a simultaneously stabilizing controller for a given finite family of linear stationary dynamic plants can be reduced to such a problem. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть